Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 424186, 4 pages
http://dx.doi.org/10.1155/2013/424186
Research Article

A New Distance Measure for Trapezoidal Fuzzy Numbers

1Faculty of Marine Science, Chabahar Maritime University, Chabahar, Iran
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Islamic Azad University, Kerman Branch, Kerman, Iran
5Young Researchers and Elite Club, Islamic Azad University, Mobarakeh Branch, Mobarakeh, Iran

Received 6 February 2013; Accepted 25 March 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 M. J. Ebadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Kaufmann and M. M. Gupta, Introduction to Fuzzy Arithmetic: Theory and Application, Van Nostrand Reinhold, New York, NY, USA, 1991. View at MathSciNet
  3. H. J. Zimmermann, Fuzzy sets theory and its applications, Kluwer Academic, Dordrecht, The Netherlands, Second edition, 1992. View at MathSciNet
  4. A. Ban, L. Coroianu, and P. Grzegorzewski, “Trapezoidal approximation and aggregation,” Fuzzy Sets and Systems, vol. 177, pp. 45–59, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Grzegorzewski, “Metrics and orders in space of fuzzy numbers,” Fuzzy Sets and Systems, vol. 97, no. 1, pp. 83–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Grzegorzewski, “Distances between intuitionistic fuzzy sets and/or interval-valued fuzzy sets based on the Hausdorff metric,” Fuzzy Sets and Systems, vol. 148, no. 2, pp. 319–328, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Hadi-Vencheh and M. Allame, “On the relation between a fuzzy number and its centroid,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3578–3582, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Friedman, M. Ma, and A. Kandel, “Numerical solutions of fuzzy differential and integral equations,” Fuzzy Sets and Systems, vol. 106, no. 1, pp. 35–48, 1999, Fuzzy modeling and dynamics. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. M. Wang, J. B. Yang, D.-L. Xu, and K.-S. Chin, “On the centroids of fuzzy numbers,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 919–926, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Abbasbandy and B. Asady, “Ranking of fuzzy numbers by sign distance,” Information Sciences, vol. 176, no. 16, pp. 2405–2416, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Abbasbandy and T. Hajjari, “A new approach for ranking of trapezoidal fuzzy numbers,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 413–419, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Asady, “The revised method of ranking LR fuzzy number based on deviation degree,” Expert Systems with Applications, vol. 37, no. 7, pp. 5056–5060, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Asady and A. Zendehnam, “Ranking fuzzy numbers by distance minimization,” Applied Mathematical Modelling, vol. 31, no. 11, pp. 2589–2598, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Salahshour, S. Abbasbandy, and T. Allahviranloo, “Ranking fuzzy numbers using fuzzy maximizingminimizing points,” in Proceedings of the 7th Conference of the European Society for Fuzzy Logic and Technology (IFSA-EUSFLAT '11), vol. 1 of Advances in Intelligent Systems Research, pp. 763–769, 2011. View at Publisher · View at Google Scholar
  15. Z. X. Wang, Y. J. Liu, Z. P. Fan, and B. Feng, “Ranking L-R fuzzy number based on deviation degree,” Information Sciences, vol. 179, no. 13, pp. 2070–2077, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. M. Wang and Y. Luo, “Area ranking of fuzzy numbers based on positive and negative ideal points,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1769–1779, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. M. Chen and J. H. Chen, “Fuzzy risk analysis based on ranking generalized fuzzy numbers with different heights and different spreads,” Expert Systems with Applications, vol. 36, no. 3, pp. 6833–6842, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Grzegorzewski, “Nearest interval approximation of a fuzzy number,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 321–330, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet